REAL

Items where Author is "Avramescu, C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Avramescu, C. and Vladimirescu, C. (2005) An existence result of asymptotically stable solutions for an integral equation of mixed type. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (25). pp. 1-6. ISSN 1417-3875

Avramescu, C. and Vladimirescu, C. (2004) Fixed points for some non-obviously contractive operators defined in a space of continuous functions. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (3). pp. 1-7. ISSN 1417-3875

Avramescu, C. (2004) A fixed point theorem for multivalued mappings. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (17). pp. 1-10. ISSN 1417-3875

Avramescu, C. (2003) Asymptotic behavior of solutions of nonlinear differential equations and generalized guiding functions. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (13). pp. 1-9. ISSN 1417-3875

Avramescu, C. (2003) Some remarks on a fixed point theorem of Krasnoselskii. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (5). pp. 1-15. ISSN 1417-3875

Avramescu, C. (2002) Evanescent solutions for linear ordinary differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2002 (9). pp. 1-12. ISSN 1417-3875

Avramescu, C. and Vladimirescu, C. (2002) Limits of solutions of a perturbed linear differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2002 (3). pp. 1-11. ISSN 1417-3875

This list was generated on Thu Apr 3 21:56:09 2025 CEST.